Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleSet-theoretic solutions of the Yang–Baxter equation, graphs and computations
Author(s) Tatiana Gateva-Ivanova, Shahn Majid
TypeArticle in Journal
AbstractWe extend our recent work on set-theoretic solutions of the Yang–Baxter or braid relations with new results about their automorphism groups, strong twisted unions of solutions and multipermutation solutions. We introduce and study graphs of solutions and use our graphical methods for the computation of solutions of finite order and their automorphisms. Results include a detailed study of solutions of multipermutation level 2.
KeywordsYang–Baxter, Semigroups, Quantum groups, Graphs
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S074771710700106X
LanguageEnglish
JournalJournal of Symbolic Computation
Volume42
Number11–12
Pages1079 - 1112
Year2007
NoteNon-commutative Gröbner bases and applications
Edition0
Translation No
Refereed No
Webmaster